Ketunda side effects : Has anyone else... - The Roy Castle Lu...

The Roy Castle Lung Cancer Foundation

5,029 members3,043 posts

Ketunda side effects

Has anyone else experienced aching limbs ?due to Keytunda immunotherapy and if so how long did it last ,its driving me crackers .I have had a few side effects which have come and gone ,I am just hoping that will soon go too .Someone reassure me this is the case with this particular side effect .I will be seeing my oncologist next week ,she is usually very vague about such things I suppose she is not taking it so doesn't know how draining these things are ,and don't get me started on the hot flushes and cold flushes .Some days I think I am going to go quietly mad grrrrr. Any in put welcome Diane .

8 Replies

Do report this to your doctor. One side effect of keytruda is arthritis type symptoms and they can become permanent.

Bless you assume you mean Keytruda- been on this since last November and similar side effects. I also have itching!! I find lots of water before and after infusions helps and take antihistamines for itching but the sweats just can’t change. I have learned to cope with it to be honest and as it is working for me I think makes you stronger. Hope you are able to cope and do tell your oncologist to see if they can help. Best of luck xx

in reply to Elt79

Itching is another one of the problems I have but like you say drinking lots helps with that one .I think cancer treatments are like an endurance test .I suppose you just have to keep going .If the cancer doesn't knock me off my perch then a side effect will .Your are right I did spell Keytruda incorrectly .I am dyslexic and some of these medical words just annoy my brain .Just another challenge that I have been struggling with for years and years. The positive side of treatment is that it is working my tumours have receded so that is good .Not all bad .Thanks for your response .Diane

Hi

My husband was on Keytruda for 6 months and he had pain in different joints after every hit. It got so bad he couldn't sit to eat and had to walk with a stick. After six months of this they told him it wasn't working and switched to chemo. Luckily all the pains disappeared thereafter.

Wishing you well on your journey.

Thank you for your reply ,it helps to know it could disappear ,I hope your husband is doing ok on chemo .😊

Morning....I had/have this same issue after having had Imfinzi for almost three years. Aching joints, hands, legs, back.....Im currently in a clinical study thats actually studying the AFTER effects of immunotherapy. Hopefully they will come up with some answers to the many long term effects but in the meantime, Im grateful for the ONE side effect lol....the one thats so far saved my life. Good luck and I hope you get some relief..

D

Hi Diane I have had similar side effects finished 2 years of Keytruda in may still have them but ok I hope it means it’s still workingcheers Clem1

Thanks Clem ,that's the thing we want it to work but with minimal side effects .Hopefully it will continue to work for you .

You may also like...